Alert archive / Maine / Severe Thunderstorm Warnings in 2003

Severe Thunderstorm Warning 25, NWS Caribou, ME

August 16, 2003Aroostook County, Maine

NWS Caribou, ME issued this severe thunderstorm warning at Aug 16, 2003, 1:12 PM EDT for Aroostook County, Maine. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 16, 2003, 1:12 PM EDT (17:12 UTC)
Expired
Aug 16, 2003, 2:00 PM EDT
In force
48 min
Issued by
NWS Caribou, ME
Area
Whole counties

County Aroostook County, ME

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 16, 10:50 AM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.2 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2003-08-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 333 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2003-08-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 146 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
333 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
146 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCAR 161712
SVRCAR
MEC003-161800-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
110 PM EDT SAT AUG 16 2003

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  AROOSTOOK COUNTY IN NORTHERN MAINE

* UNTIL 200 PM EDT

* AT 106 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS WITH DAMAGING WINDS...STRETCHING FROM NEAR 
  PRESQUE ISLE TO NEAR PATTEN. THE LINE WAS MOVING EAST AT 30 MPH.

* SPECIFIC LOCATIONS LIKELY TO BE AFFECTED THROUGH 200 PM EDT...
    MARS HILL...  BRIDGEWATER...   FORT FAIRFIELD...

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY BUILDING
AWAY FROM WINDOWS. REMEMBER...A SEVERE THUNDERSTORM CAN PRODUCE
DESTRUCTIVE HAIL...DAMAGING WINDS IN EXCESS OF 55 MPH...DEADLY
LIGHTNING...AND VERY HEAVY RAIN.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

$$

LAT...LON 4674 6792 4565 6836 4577 6786

NORCROSS
NNNN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 16, 11:26 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 16, 11:26 AM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1126 AM EDT SAT AUG 16 2003

UPDATE...MODEL SOUNDINGS INDICATE POTENTIAL OF LARGE HAIL AND DAMAGING
WINDS THIS AFTERNOON...SPCLY CNTRL AND S INTERIOR PTNS OF THE FA WHERE
THE LOWER ATMOSPHERE WILL HAVE A BETTER CHC TO DESTABLIZE IN SUNSHINE
AHEAD OF THE BROKEN LINE OF TSTMS ALREADY TRAVERSING SE FROM NW ME.
ENOUGH LOW TO MID LVL SHEAR IS PRESENT FOR SEVERE TSTMS TO POSSIBLY FORM
A BOWING LINE SEGMENT LATER THIS AFT AS THE LINE APCHS CNTRL AND SRN
PTNS OF THE FA. SPC CALLED TO COORDINATE SVR TSTM WATCH FOR THIS EVENT
WITH THE WATCH CONTINUING TO ABOUT 500 PM EDT.

.SYNOPSIS...A COLD FRONT MOVING THROUGH SOUTHERN CANADA WILL REACH NORTHWEST
MAINE THIS MORNING AND CONTINUE SOUTH REACHING THE COAST THIS EVENING.
SHOWERS AND ISOLATED THUNDERSTORMS WILL ACCOMPANY THE FRONT. THE FRONT WILL
SLOWLY MOVE OFFSHORE AS A WEAK LOW TRACKS ALONG THE FRONT THROUGH THE GULF
OF MAINE LATER TONIGHT AND SUNDAY. HIGH PRESSURE WILL RETURN FOR MUCH OF
NEXT WEEK.

DISCUSSION...
LATEST SURFACE ANALYSIS IS INDICATING A WARM FRONT HAS PUSHED INTO NEW
BRUNSWICK WITH DEW POINTS RETURNING BACK INTO THE LOWER 60S IN MOST
LOCATIONS ACROSS NORTHERN AND EASTERN MAINE. STRONG COLD FRONT CONTINUES TO
MAKE PROGRESS TO THE SOUTHEAST AND IS LOCATED WEST OF THE ST. LAWRENCE
VALLEY WITH BEST PRESSURE RISES STILL FURTHER WEST OVER JAMES BAY ATTM. MAIN
FORECAST CHALLENGE WILL BE TIMING FROPA AND ANY TSRA ACTIVITY ACCOMPANYING
THIS SYSTEM TODAY.

LATEST MODEL RUN IS IN PRETTY GOOD AGREEMENT TAKING COLD FRONT TO JUST
NORTHWEST OF MAINE BY 12Z AND THEN TRANSITIONING IT SLOWLY THROUGH THE STATE
TODAY AND THIS EVENING. INSTABILITY INCREASES IN ADVANCE OF THE FRONT WITH
CAPES INCREASING TO AROUND 500-1000 J/KG WITH LIS TO MINUS 2 IN THE NORTH
AND TO AROUND 2000 J/KG AND LIS TO MINUS 5 OVER PORTIONS OF DOWNEAST THIS
AFTERNOON. THIS ALONG WITH STRONG SURFACE/MOISTURE CONVERGENCE AHEAD AN
ALONG THE FRONT AND THE RRQ OF H3 JET MOVING INTO NORTHERN NEW ENGLAND
CONTINUES TO SUPPORT CHANCE TSRA ACTIVITY THROUGHOUT THE CWA TODAY.

THE COLD FRONT MOVES OFFSHORE THIS EVENING WITH WEAK SURFACE WAVE
DEVELOPMENT TAKING PLACE ALONG THE FRONT OFF OF CAPE COD LATER TONIGHT. THE
GFS WHICH HAD BEEN THE SLOWEST OF THE MODELS PUSHING THE COLD FRONT OFF THE
COAST...NOW IS LEANING WITH AN ETA/UKMET/CANADIAN GLOBAL SOLUTION MOVING THE
FRONT OFF THE COAST THIS EVENING AND INTO THE GULF OF MAINE SUNDAY. EACH OF
THE MODELS HAVE INDICATED WAVE DEVELOPMENT ALONG THE FRONT (EARLIER RUNS OF
GFS HAVING THE STRONGEST/FURTHER NORTH WAVE) BUT ARE NOW IN AGREEMENT THAT
THE BULK OF THE PRECIPITATION WILL BE OFFSHORE WITH THE SURFACE WAVE ALONG
THE FRONT FURTHER SOUTH ACROSS THE GULF OF MAINE. WILL MENTION SOME
PRECIPITATION DOWNEAST TONIGHT INTO SUNDAY MORNING BUT KEEP THE HEAVIEST
RAINFALL OVER THE GULF OF MAINE.

UPPER TROUGH/COLD POOL ALOFT REMAINS ACROSS THE REGION DURING THE DAY
SUNDAY. BASED ON THIS WILL REINTRODUCE ISOLATED SHOWER ACTIVITY MAINLY
FOR THE AFTERNOON IN ALL AREAS. UPPER TROUGH FINALLY MOVES EAST WITH HIGH
PRESSURE BUILDING IN ACROSS THE REGION DURING MONDAY AND REMAINING THROUGH
MUCH OF THE WEEK. EXPECT DRY CONDITION TO PREVAIL FOR MUCH OF THE WEEK.

MARINE...
EXPECT WINDS/SEAS TO REMAIN BELOW SCA CRITERIA THROUGH THE FORECAST PERIOD.

AVIATION...VFR GOING TO MVFR CONDITIONS IN SHOWERS/ISOLATED TSTMS FOR
KCAR/KPQI/KHUL TODAY. EXPECT VFR CONDITIONS EXCEPT VICINITY TSTM THIS
AFTERNOON.

.CAR...NONE.

VJN
Hazardous weather outlook, Aug 16, 4:30 AM EDT, 8 hours 42 minutes before
MEZ001>006-010-011-015>017-029>032-161200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
430 AM EDT SAT AUG 16 2003

HAZARDOUS WEATHER OUTLOOK FOR THE FOLLOWING COUNTIES IN NORTHERN
AND DOWNEAST MAINE...
AROOSTOOK...          HANCOCK...          NORTHERN SOMERSET...
PENOBSCOT...          PISCATAQUIS...      WASHINGTON.

.DAY ONE...TODAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FOR THE LATEST WEATHER INFORMATION...TUNE TO NOAA WEATHER RADIO OR
ON THE INTERNET GO TO (LOWER CASE): HTTP://WWW.NWS.NOAA.GOV/ER/CAR.

FITZSIMMONS

In the hours before

Special weather statement, Aug 16, 9:03 AM EDT, 4 hours 9 minutes before
MEZ001-003-161400-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
903 AM EDT SAT AUG 16 2003

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND SOMERSET
COUNTIES...

AT 9 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 23 MILES NORTHWEST
OF FORT KENT TO 90 MILES WEST OF NINE-MILE BRIDGE. THE LINE WAS
MOVING EAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 1000 AM EDT INCLUDE...
  REMOTE AREAS OF NORTHWESTERN AROOSTOOK COUNTY
  REMOTE AREAS OF NORTHERN SOMERSET COUNTY

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4744 6973 4675 7171 4613 7058 4725 6847

GABRIC
NNNN
Special weather statement, Aug 16, 9:55 AM EDT, 3 hours 17 minutes before
MEZ001>004-161500-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
955 AM EDT SAT AUG 16 2003

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK AND SOMERSET
COUNTIES...

AT 946 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 41 MILES NORTHEAST
OF MADAWASKA TO 36 MILES NORTHWEST OF BILLY-JACK DEPOT. THE LINE WAS
MOVING EAST AT 30 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 1100 AM EDT INCLUDE...
    SAINT PAMPHILE...     DICKEY...             BILLY-JACK DEPOT...
    ALLAGASH...           FORT KENT...          MADAWASKA...
    BAKER LAKE...         FRENCHVILLE...
    DEBOULLIE MOUNTAIN...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

IF THREATENING SKIES APPROACH YOUR AREA...TAKE COVER IN A SHELTER OR
BUILDING. STRONG THUNDERSTORMS CAN QUICKLY BECOME SEVERE...PRODUCING
DESTRUCTIVE HAIL...DAMAGING WINDS...DEADLY LIGHTNING...AND VERY HEAVY
RAIN.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4742 6741 4611 7007 4653 7071 4785 6783

GABRIC
NNNN
Special weather statement, Aug 16, 10:14 AM EDT, 2 hours 58 minutes before
MEZ001>006-010-011-015>017-029>032-162000-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
1014 AM EDT SAT AUG 16 2003

...SEVERE THUNDERSTORMS POSSIBLE ACROSS NORTHERN AND EASTERN MAINE
   TODAY...

A COLD FRONT SLOWLY CROSSING MAINE TODAY WILL BE ACCOMPANIED BY
SHOWERS AND THUNDERSTORMS. SOME OF THE THUNDERSTORMS MAY BECOME
SEVERE AND PRODUCE DAMAGING WINDS AND LARGE HAIL. FREQUENT LIGHTNING
WILL ACCOMPANY THE THUNDERSTORMS AND ALSO CREATE HAZARDOUS
CONDITIONS.

IF THREATENING WEATHER APPROACHES...SEEK SHELTER IN A STURDY
BUILDING. REPORT ANY WEATHER RELATED DAMAGE TO YOUR NEAREST LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

GABRIC
Special weather statement, Aug 16, 11:05 AM EDT, 2 hours 7 minutes before
MEZ001>005-161600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1105 AM EDT SAT AUG 16 2003

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...SOMERSET AND
PISCATAQUIS COUNTIES...

AT 1102 AM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM 39 MILES NORTHEAST
OF VAN BUREN TO 21 MILES WEST OF BILLY-JACK DEPOT. THE LINE WAS
MOVING EAST AT 20 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH NOON EDT INCLUDE...
    DEBOULLIE MOUNTAIN...                       FRENCHVILLE...
    CLAYTON LAKE...       EAGLE LAKE...         BILLY-JACK DEPOT...
    BAKER LAKE...         VAN BUREN...          CHURCHILL DAM...
    TAMWAY...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 35 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5PM. STAY TUNED
TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO FOR THE LATEST SEVERE
WEATHER INFORMATION.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

GABRIC

LAT...LON 4770 6750 4628 7040 4582 6927 4712 6696

GABRIC
NNNN
Special weather statement, Aug 16, 12:05 PM EDT, 1 hour 7 minutes before
MEZ001-002-004>006-010-161700-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
1205 PM EDT SAT AUG 16 2003

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...

AT NOON EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM FORT KENT TO NEAR
GREENVILLE. OTHER INDIVIDUAL STORMS HAD DEVELOPED IN ADVANCE OF THIS
LINE ACROSS EASTERN AROOSTOOK COUNTY.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 100 PM EDT INCLUDE...
    RUSSEL CROSSING...    MOOSEHORN CROSSING...
    MILLINOCKET...        EAGLE LAKE...         FORT KENT...
    SHIN POND...          OXBOW...              EAST MILLINOCKET...
    PORTAGE...            CARIBOU...            PRESQUE ISLE...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    GUSTY WINDS...UP TO 40 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM EDT. STAY
TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO FOR THE
LATEST SEVERE WEATHER INFORMATION.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4744 6923 4545 6973 4571 6780 4717 6768

NORCROSS
NNNN
Special weather statement, Aug 16, 1:02 PM EDT, 10 minutes before
MEZ001-002-004>006-010-011-031-161800-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
102 PM EDT SAT AUG 16 2003

...THE NATIONAL WEATHER SERVICE OFFICE IN CARIBOU HAS ISSUED SPECIAL
WEATHER INFORMATION FOR PERSONS IN...AROOSTOOK...PISCATAQUIS AND
PENOBSCOT COUNTIES...

AT 100 PM EDT...DOPPLER WEATHER RADAR INDICATED A LINE OF
THUNDERSTORMS WITH GUSTY WINDS...STRETCHING FROM NEAR VAN BUREN
TO NEAR GREENVILLE. THE LINE WAS MOVING EAST AT 30 MPH.

LOCATIONS LIKELY TO BE AFFECTED THROUGH 200 PM EDT INCLUDE...
    SHIN POND...          CARIBOU...            MAPLETON...
    MASARDIS...           WASHBURN...           OXBOW...
    WOODLAND...           VAN BUREN...          LORING...
    MILLINOCKET...

THESE STORMS HAVE THE POTENTIAL TO PRODUCE...
    HAIL...THE SIZE OF PEAS...
    STRONG AND GUSTY WINDS...UP TO 50 MILES AN HOUR...
    HEAVY RAINFALL...WITH SOME PONDING IN LOW LYING AREAS...
    DEADLY CLOUD-TO-GROUND LIGHTNING...UP TO 4 STRIKES PER MINUTE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 PM EDT. STAY
TUNED TO LOCAL MEDIA OUTLETS OR NOAA WEATHER RADIO FOR THE
LATEST SEVERE WEATHER INFORMATION.

REPORT WEATHER RELATED DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN CARIBOU.

LAT...LON 4727 6882 4538 6964 4553 6809 4718 6768

NORCROSS
NNNN

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 5:37 PM EDTSpecial Marine WarningCAR83 min
Aug 16, 6:35 PM EDTSevere Thunderstorm WarningCARWashington55 min

Nearby

Severe Thunderstorm Warnings in Maine, 2003Every severe thunderstorm warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.